# SDR DALA2015042302891

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -1292 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 66, L=1", W=0.500", D=0.003". SSI 534147.  REPLACED FLOORBEAM Y1292 LOCATED AT AFT GALLEY AREA FRAME 64 TO FRAME 66 IAW SRM 51-72-11 AND DWG D53472000.
